We establish some new sufficient conditions to the uniform asymptotically stability and boundedness of the solutions for a kind of non-autonomous differential equations of third order with constant delay. By defining an appropriate Lyapunov functional, we prove two new theorems on the subject. Our results improve and form a complement to some known recent results in the literature.
"Stability and boundedness for a kind of non-autonomous differential equations with constant delay,"
Applied Mathematics & Information Sciences: Vol. 07
, Article 44.
Available at: https://dc.naturalspublishing.com/amis/vol07/iss1/44